Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2011, 9:09 PM MDT for Dawes County, Nebraska. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2011, 9:09 PM MDT (03:09 UTC)
- Expired
- Jun 12, 2011, 9:31 PM MDT
- In force
- 22 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 151 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:24 PM MDT | HAIL 1 | Whitney, NE | REPORTED ALONG HWY 20 BETWEEN CRAWFORD AND WHITNEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
416 WUUS55 KCYS 130309 SVRCYS NEC045-130345- /O.NEW.KCYS.SV.W.0024.110613T0309Z-110613T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 909 PM MDT SUN JUN 12 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 945 PM MDT * AT 905 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRAWFORD...OR 21 MILES WEST OF CHADRON...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WHITNEY LAKE...CHADRON AIRPORT...WHITNEY AND CHADRON ST PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4294 10309 4264 10293 4264 10340 4280 10346 TIME...MOT...LOC 0309Z 258DEG 23KT 4273 10335 WIND...HAIL 60MPH 1.00IN $$ TJT
1 follow-up statement
550 WWUS55 KCYS 130331 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 931 PM MDT SUN JUN 12 2011 NEC045-130340- /O.CAN.KCYS.SV.W.0024.000000T0000Z-110613T0345Z/ DAWES NE- 931 PM MDT SUN JUN 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAWES COUNTY IS CANCELLED... THE STORM WHICH PRODUCED QUARTER SIZE HAIL ALONG HIGHWAY 20 HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4294 10309 4264 10293 4264 10340 4280 10346 TIME...MOT...LOC 0330Z 258DEG 23KT 4276 10317 $$ TJT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:14 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 12, 6:14 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 614 PM MDT SUN JUN 12 2011 .AVIATION...00Z TAF ISSUANCE SCATTERED CONVECTION ONGOING OVER PORTIONS OF THE WESTERN NEBRASKA PANHANDLE WILL CONTINUE TO MOVE EAST AND NORTHEAST...AND SHOULD EXIT THE AREA BY 03Z. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE WITH THE ACTIVITY. HAVE INCLUDED VCTS AT KCDR...KBFF AND KAIA. OTHERWISE...VFR WILL PREVAIL THROUGH MONDAY. A FEW OF THE SHORT RANGE MODELS ARE BRINGING IN LOW CIGS AND PATCHY FOG FOR THE SOUTHERN PANHANDLE OVERNIGHT...BUT MAJORITY KEEP THIS AREA VFR. WILL MENTION SCT015 FOR KAIA AND KSNY BETWEEN 10Z AND 15Z AND REVIEW 00Z DATA FOR POSSIBLE INCLUSION OF MVFR OR IFR CONDITIONS. SOUTHERLY WINDS WILL BE GUSTY THROUGH EARLY THIS EVENING...THEN DIMINISH. WINDS WILL SHIFT TO THE WEST AND NORTHWEST ON MONDAY AS A WEAK FRONT PASSES THROUGH THE AREA. && .PREV DISCUSSION... /ISSUED 1247 PM MDT SUN JUN 12 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY... MAIN FORECAST PROBLEM WILL BE THE POSSIBILITY OF SEVERE WEATHER THIS AFTERNOON AND EVENING. 18Z SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER NORTH CENTRAL WYOMING WITH A BOUNDARY EXTENDING NORTH INTO MONTANA AND SOUTH INTO NORTHWEST COLORADO. THE CIRCULATION FROM HIGH PRESSURE OVER THE GREAT LAKES IS COMBINING WITH THE LOW TO PRODUCE DECENT SOUTH TO SOUTHEAST SURFACE WINDS IN THE EASTERN CWA WHICH IS ADVECTING DEW POINTS IN EXCESS OF 50 DEGREES WELL INTO CANADA. THE 5H ANALYSIS FROM 12Z SHOULD A DEEP TROUGH FROM WESTERN CANADA SOUTH INTO SOUTHERN CALIFORNIA. THIS FEATURE IS EASILY SEEN ON THE WATER VAPOR IMAGERY. DECENT COLD AIR BOTH 5/7H WILL CREATE STEEP LAPSE RATES TODAY. AT 1830Z THE 88D IS STILL PPINE. LAPS AND SPC MESOSCALE ANALYSIS SHOWING UNSTABLE AIR IN THE PANHANDLE WITH A WEAK CAP STILL HOLDING. SOME CU HAS DEVELOPED OVER KCYS. MODELS IN AGREEMENT WITH VERY UNSTABLE AIR OVER PANHANDLE THIS AFTERNOON AND EVENING. CONVECTIVE TEMPERATURE IS AROUND 80 SO SHOULD BE ABLE TO GET THINGS FIRING HERE AND TO THE EAST IN A COUPLE OF HOURS. EVEN THOUGH THERE WILL BE SOME WEAK SHEAR TODAY LOOKS LIKE HAIL AND WINDS WILL BE THE BIGGEST THREAT. AFTER CONVECTION DIES DOWN TONIGHT SOME LOW CLOUDS ARE POSSIBLE WITH THE HIGHER MOISTURE IN THE PANHANDLE. MONDAY SHOULD HAVE ANOTHER CHANCE OF STORMS BUT WITH DRIER AIR WORKING ITS WAY IN FROM THE WEST MOST OF THE CONVECTION WILL BE IN THE EXTREME EASTERN PORTION OF THE CWA. AS THIS SYSTEM MOVES THROUGH TODAY IT SHOULD RESULT IN THE NEXT TWO DAYS BEING A LITTLE COOLER. LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... A SHORTWAVE RIDGE WILL BE OVER THE REGION ON WEDNESDAY IN ADVANCE OF THE NEXT UPSTREAM UPPER LOW. THAT FEATURE WILL BE THE MAIN INFLUENCE ON THE WEATHER FOR THE CWA FROM THURSDAY AND THROUGH NEXT WEEKEND. BY 00Z THURSDAY...THE UPPER LOW WILL BE OVER THE PACIFIC NORTHWEST. THE ECMWF IS FURTHER EAST WITH THE FEATURE THAN THE GFS AT THAT TIME AND CONTINUES THAT TREND THROUGH THE END OF THE WEEK. THE UPPER LOW WILL MOVE SLOWLY EAST DURING THAT TIME AND BY 00Z SATURDAY WILL BE OVER SOUTHERN SASKATCHEWAN OR SOUTHERN ALBERTA. THE STORM THEN ROTATES BACK WEST WITH THE ECMWF HAVING A LARGER AMPLITUDE TROUGH OVER THE ROCKIES THAN SUNDAY THAN THE GFS. IN GENERAL...BROAD AND WEAK CYCLONIC FLOW ALOFT WILL BE OVER THE REGION THE END OF THIS WEEK AND NEXT WEEKEND WITH THE FLOW ALOFT MAINLY FROM THE WEST SOUTHWEST. MODELS DEPICT A SURFACE TROUGH AROUND THE EASTERN WYOMING BORDER DURING THAT TIME. LOW LEVEL MOISTURE AND INSTABILITY WILL BE GREATER TO THE EAST OF THAT BOUNDARY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OVER THE PANHANDLE EACH DAY...WITH LESS NUMEROUS SHOWERS AND LATE DAY THUNDERSTORMS FROM SOUTH CENTRAL TO EAST CENTRAL WYOMING. TEMPERATURES WILL BE ABOVE NORMAL FOR THIS PART OF THE FORECAST WITH THE WARMEST DAY STILL LOOKING TO BE ON THURSDAY. AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL AERODROMES. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP WITH GREATEST CONCENTRATION EAST OF INTERSTATE 25. PATCHY AREAS OF IFR/MVFR CONDITIONS MAY FORM IN THE PANHANDLE OVERNIGHT. FIRE WEATHER...WEAK COLD FRONT WILL MOVE ACROSS THE DISTRICT THIS AFTERNOON AND TRIGGER THUNDERSTORM ACTIVITY MAINLY EAST OF INTERSTATE 25. BRISK SOUTH TO SOUTHWEST WINDS ASSOCIATED WITH THIS FEATURE WITH SOME GUSTS EXPECTED TO APPROACH 35 KNOTS IN ALBANY AND CARBON COUNTIES. THESE AREAS WILL ALSO SEE RELATIVE HUMIDITY DROP INTO THE TEENS BUT WITH GREEN FUELS...FIRE WEATHER CONCERNS REMAIN LOW. HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING OFF THE SIERRA MADRE AND SNOWY RANGES TODAY AND WILL CONTINUE INTO THE UPCOMING WEEK. FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR THE LOWER NORTH PLATTE RIVER BETWEEN HENRY AND MINATARE. TEMPERATURES WILL CONTINUE TO BE WARM OVER THE CWA THROUGH THE WEEK WITH ABOVE NORMAL READINGS EXPECTED. THE WARMER TEMPERATURES WILL KEEP THE SNOW MELT GOING AT A FAIRLY STEADY RATE OF ABOUT AN INCH OF SNOW WATER EQUIVALENT A DAY...WITH GREATER RATES POSSIBLE LATE THIS WEEK CORRESPONDING TO THE WARMEST DAYS. WATER LEVELS WILL REMAIN HIGH FOR THIS WEEK...WITH ANOTHER CREST POSSIBLE LATE THIS WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/AVIATION...GRIFFITH LONG TERM/HYDROLOGY...WEILAND AVIATION UPDATE...JAMSKI
Hazardous weather outlook, Jun 12, 8:10 PM MDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 810 PM MDT SUN JUN 12 2011 WYZ101>119-140215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 810 PM MDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT AN ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE NEAR THE NEBRASKA BORDER THIS EVENING. OTHERWISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXISTS FOR MONDAY WITH A FEW STRONG THUNDERSTORMS POSSIBLE NEAR THE NEBRASKA BORDER MONDAY AFTERNOON. RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM RESERVOIR RELEASES UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-140215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 810 PM MDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL BEFORE THEY DISSIPATE AROUND MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXISTS FOR MONDAY...WITH A FEW BECOMING SEVERE IN THE AFTERNOON. RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM RESERVOIR RELEASES UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Special weather statement, Jun 12, 6:04 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 604 PM MDT SUN JUN 12 2011 NEZ019-020-054-130045- BANNER NE-KIMBALL NE-SCOTTS BLUFF NE- 604 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF...EXTREME NORTHWESTERN KIMBALL AND BANNER COUNTIES UNTIL 645 PM MDT... AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF HARRISBURG...OR 24 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISBURG... WILDCAT HILLS STATE RECREATION AREA... GERING... TJT
Special weather statement, Jun 12, 6:17 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 617 PM MDT SUN JUN 12 2011 NEZ002-095-130045- DAWES NE-NORTH SIOUX NE- 617 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND NORTHWESTERN DAWES COUNTIES UNTIL 645 PM MDT... AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AGATE DAM RESERVOIR...OR 24 MILES NORTHWEST OF CHADRON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHWESTERN DAWES COUNTY. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TJT
Special weather statement, Jun 12, 6:56 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 656 PM MDT SUN JUN 12 2011 NEZ019>021-130145- BANNER NE-MORRILL NE-SCOTTS BLUFF NE- 656 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF... WESTERN MORRILL AND EASTERN BANNER COUNTIES UNTIL 745 PM MDT... AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF HARRISBURG...OR 18 MILES SOUTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HUBBARD GAP... MINATARE... REDINGTON... CHIMNEY ROCK... BAYARD... MELBETA... MCGREW... TJT
Special weather statement, Jun 12, 7:33 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 733 PM MDT SUN JUN 12 2011 NEZ021-130215- MORRILL NE- 733 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL COUNTY UNTIL 815 PM MDT... AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIDGEPORT...OR 27 MILES SOUTH OF ALLIANCE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MCCARTHY LAKE... TJT
Special weather statement, Jun 12, 8:45 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 845 PM MDT SUN JUN 12 2011 NEZ002-130330- DAWES NE- 845 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWES COUNTY UNTIL 930 PM MDT... AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHADRON AIRPORT...OR 7 MILES NORTHWEST OF CHADRON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTHERN CHADRON MAINLY RURAL AREAS OF NORTHEASTERN DAWES COUNTY. TJT
Special weather statement, Jun 12, 9:02 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 902 PM MDT SUN JUN 12 2011 NEZ002-130345- DAWES NE- 902 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWES COUNTY UNTIL 945 PM MDT... AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRAWFORD...OR 21 MILES WEST OF CHADRON... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHADRON... WHITNEY LAKE... CHADRON AIRPORT... WHITNEY... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:48 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 27 min |
| Jun 13, 4:01 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 59 min |
| Jun 13, 5:07 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 53 min |
| Jun 13, 5:26 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 64 min |
| Jun 13, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.